RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zani, M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:26
Abstract pages:210
Full texts:72
References:34
E-mail:

http://www.mathnet.ru/eng/person75142
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. M. Zani, “Sample path large deviations for squares of stationary Gaussian processes”, Teor. Veroyatnost. i Primenen., 57:2 (2012),  395–405  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:2 (2013), 347–357  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021